hello all, i hope all reading are doing well! :)
i was wondering if anyone here might have any info, or personal experience with,
if a "too-high" dose of liothyronine T3 thyroid medication (or maybe Any dose is too high, if you prefer natural means :)),
OR if Iodine
("too high," or otherwise),
could cause eye problems -
LIKE "thyroid eye disease,"
and/or "FLASHES seen at corners of eyes" (a sign of retinal detachment - but i've already been to the doctor for that ...or posterior vitreous detachment) ?????
it seems that the flashes started when i - and _this was FOOLISH of me, please no one else do this ...and learn from my mistake_... -
i FOOLISHLY increased my liothyronine, from 5 mCg/day, by5 mCg each day, up to 25 mCg, and was on that dose up to 1 month but maybe 1 week.
once i realized it might be that, i stopped the liothyronine (and also started having some bone broth, because i had read that posterior vitreous detachment may be due to collagen in the eye breaking down)
i also want to mention that at same time as i was experiencing the flashes (both eyes but much worse left eye),
my right eye developed a visible pulse, upper eyelid for weeks - THEN lower eyelid for weeks,
and ALSO the right eye seems to've developed some kind of an... i don't know if it's "puffiness" (with fluid), or FAT -
and doesnt seem due to aging - came on suddenly, and is not going away yet :(
i stayed off the liothyronine for 1 month, and,
had not realized that, the flashes - thank GOD, seemed to have gone,
BUT, i just started Iodine
because ...the whole reason i was on liothyronine is because my lab work does say my T3 is low...
and ...as soon as i started the iodine
(started w/ just 2 drops, Lugol's
5% [12mg?] ...have gone up to 7 drops [49mg?] ...and had HOPED to go much higher, due to problems like FIBROCYSTIC BREASTS, etc)
the FLASHES HAVE STARTED AGAIN :(
(and i think they started right away, w/ even just 2 drops ...not due to going up to 7 drops - and even that, according to some Iodine
docs, i wouldn't think that is too high at all?)
i am TERRIFIED to stay on the iodine!
...i know anyone might think ...for goodness sakes, stop the iodine!!! -
but my T3 really IS low ...not to mention i have so many symptoms...
i seem to NEED thyroid medication, or iodine...
does anyone here have any info on, OR personal experience with,
thyroid medication, OR iodine,
causing thyroid eye disease?? :(
thanks so much to anyone who read my post,
and i wish all of you good health!